# SDR DALA1252670673

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 64,716 hours, 29,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED ALL 1ST CLASS SEAT EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT AND REPLACED FUSE IN   F/C BATTERY PACK.  CHECKS NORMAL IAW WDM 33-15.
